Hi, I took plan b about 3 weeks ago and i

Patient

Q: Hi,
I took plan b about 3 weeks ago and i should be getting my period around the 8th. Ive been experiencing side effects such as spotting, and breast tenderness. The ive been spotting for about a week now sometimes it can be heavy and then light is that my period or just irregular spotting?

Doctor

A:   Hello,
Thank you for your medical query at AskTheDoctor.com

I understand your concern.
Spotting does occur after taking Plan B in some women, however, it does not persist for a week like you mentioned.
You probably just got your period, since you mentioned the spotting can be light to heavy.
If it continues beyond 2 weeks, you will need to consult a gynecologist and proceed.

Hope this was helpful,
Regards

Related Q&A

Q: Can a poorly performed lumbar puncture cause permanent paralysis? My father has recently undergone several lumbar pun...

Q: Does the morning after pill still work during ovulation? I had sex yesterday and the condom broke, I took ellaone 30 ...

Q: Hi, my 4 year old son had a fever for 2 days, then developed a sandpaper like texture on the tummy and chest. Now ski...

Q: I have a cold I've been to the doctor and I'm on OTC and a Z pack and he also said to buy Affrin because I was oppose...

Q: (Barium Swallow and Achasia Cardia) Name of patient: Radhika Sivapuram Age: 30years Gender: Female Date of Birth:...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews